I have started 50mg last night for insomnia. I took a major panic attack or reaction to the Seroquel. I was on it way back when 300mg for psychotic reasons, don't remember ever having these effects.
From our site "Drugs A-Z" top of page.
Seroquel side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Seroquel: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
a light-headed feeling, like you might pass out;
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors;
twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or legs;
mask-like appearance of the face, trouble swallowing, problems with speech;
breast swelling or discharge (in men or women), missed menstrual periods, impotence, loss of libido;
blurred vision, tunnel vision, eye pain, or seeing halos around lights; or
sudden weakness or ill feeling, fever, chills, cold or flu symptoms, cough, sore throat, red or swollen gums, painful mouth sores, skin sores,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2018 • 6 answers
Updated 12 days ago • 25 answers
Updated 18 Feb 2013 • 5 answers
Updated 27 Jun 2015 • 3 answers
Updated 29 Aug 2018 • 14 answers